# SDR FDEA201012074606

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME AT STA 1100, STRINGER S-2R HAS EXISTING TV MONITOR MOUNT HOLES THAT DOES NOT HAVE PROPER EDS.  R & R STRINGER CLIP S2R IAW SRM 51-40-02.  CUT OUT FRAME FROM STR 2R TO STR 5R, IAW SRM 53-00-07 FOR SPECIAL FREIGHTER AND REPAIRED IAW SRM 53-00-07 FOR SPECIAL FREIGHTER.  REPAIR 3 RECURRENT INSP REQUIRED IAW SRM 53-00-07, FLAG NOTE "D", 10,000 FLT CYCLES AND HFEC INSP EVERY 12,000 FLT. CYCLES INTERVAL. (CATEGORY "B").  MAJOR REPAIR.
